Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    i'm rick james is offline Junior Member
    Join Date
    Mar 2005
    Posts
    86

    i feel pressure in my head

    i took my first shot of test enanthate on monday. last two days my head has felt some pressure. my bp is 130/76 so that's fine. my face also feels flush. what's going on with me

  2. #2
    GOATNUTS's Avatar
    GOATNUTS is offline Member
    Join Date
    Apr 2005
    Location
    Hell
    Posts
    682
    its the start of feeling big headed about yourself cause you will soon be bigger than everyone





















    j/k

  3. #3
    Seajackal's Avatar
    Seajackal is offline Anabolic Member
    Join Date
    Apr 2004
    Location
    Land of the rising sun.
    Posts
    3,247
    Bro are you sure you didn't hit a vein when injecting?

  4. #4
    sooners04's Avatar
    sooners04 is offline Senior Member
    Join Date
    Apr 2004
    Location
    United States
    Posts
    1,547
    Maybe its just a coincedence and you are getting sick.

  5. #5
    joe_capone is offline Registered User
    Join Date
    Oct 2002
    Posts
    676
    he might have hit a vien and injected some oil in it.. it takes days for it to clear. i once injected sus into my vien (i was fukin stupid that time didnt aspirate ) took a couple days to get over it. always aspirate buddy.

    or

    it could be his mind playing games with him.. letting himself get paranoid and freak out.. waht u should try is get some sleep aid.. something to help u relax like valium... and if u still cant relax.. then u know u got a problem buddy.

  6. #6
    SaTyR's Avatar
    SaTyR is offline Member
    Join Date
    Nov 2003
    Location
    Belgium
    Posts
    620
    It could be Weightlifters headache. I have the same , go see a neurologist en he will give you some Indocid. Helped me.

  7. #7
    bigcut77's Avatar
    bigcut77 is offline Associate Member
    Join Date
    Jan 2004
    Posts
    480
    When I cycle any roids I tend to be more flush than normal. I always look like I am sun burnt or have a tan especially when I am working out. I also tend to get a tight feeling in my head but not the first injection. It usually starts mid cycle and is because of the increase in my bp. Maybe you just had a lot of anxiety because of it being the first shot which caused it or some might have entered a vein. Hopefully you aspirated so this would not be the case.

  8. #8
    Powerup's Avatar
    Powerup is offline New Member
    Join Date
    Feb 2005
    Location
    australia
    Posts
    49
    yea would mostly likely be a vein you hit ,but i get that kind of feeling from propionate the day after i inject but thats because of its rapid onset,try not to let it play on your mind too much ....

  9. #9
    i'm rick james is offline Junior Member
    Join Date
    Mar 2005
    Posts
    86
    Quote Originally Posted by SaTyR
    It could be Weightlifters headache. I have the same , go see a neurologist en he will give you some Indocid. Helped me.
    what's weightlifters headache?

  10. #10
    Aboot's Avatar
    Aboot is offline Banned
    Join Date
    Apr 2004
    Location
    Not a well known name.
    Posts
    1,793
    Quote Originally Posted by i'm rick james
    what's weightlifters headache?

    Definition: Weightlifter's headache -- An exertional type of pain which may be due to intense clenching of the jaws during heavy lifts.

  11. #11
    i'm rick james is offline Junior Member
    Join Date
    Mar 2005
    Posts
    86
    Quote Originally Posted by Seajackal
    Bro are you sure you didn't hit a vein when injecting?
    i let my wife inject me just before she did i told her to aspirate and she fvckin forgot when i got mad she had the fvckin nerve to argue with me like it was my fault. i told her if i can't depend on and trust you,who is supposed to be my wife i'll find me another b1tch to do it right she really thought it was funny that she did't aspirate

  12. #12
    Seajackal's Avatar
    Seajackal is offline Anabolic Member
    Join Date
    Apr 2004
    Location
    Land of the rising sun.
    Posts
    3,247
    Then probably was the vein hit which caused you that feeling bro
    it takes 1-2 days to go away. Oh, BTW when you want something
    perfect just do it yourself I never trust someone poking me a needle
    anymore I can do it better than any nurse by myself.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •